# SDR SWAA2023062772023

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 52,386 hours, 27,479 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cushion
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat Back
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATBACK @ 11D RECLINES. SHOULD NOT. ITS AN EXIT ROW SEAT<[01] REPLACED HYDROLOCK PER S.I.P.
